# SDR SWAA2025022599057

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N8826Q
- Make and model: Boeing 737-8
- Aircraft serial: 67473
- Aircraft time: 7,418 hours, 4,119 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Vent Line
- Condition: Cracked
- Location: Zone 600
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUEL TANK FUEL MIGRATING TO #2 FUEL TANK THEN VENTING OUT OF RIGHT WING FURL VENT. <[01] WORK DONE BY VENDER OK TO CLOSE PER MPM 56.4.3.1 AND AMM 28-11-11;[02] FUEL TUBE P/N 344A2203-602 R&R D IAW AMM 28-22-15 BY DAVCOR ON W/O 2500R223. OPS CHECK AND LEAK CHECK GOOD.  REF AMM 28-11-11 & 28-22-41.
